Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Recommended Posts

Hey Guys. So my doctor perscibed me this new medication that is supposed to keep my heart rate low. So this morning I took my first dose of it and I have been feeling dizzy and a weird every since. I feel like I am going to faint and jsut really dizzy. So I took a nap from about 1:0-0-3:30. When I woke up I still felt the same if not worse. So I took my BP laying down which was 74/50 so yea that worried me becuz it is never that low. Then I stood up and took it again and it came up a little but still low 88/60. My BP's are usually 90/64 somewhere in there to about 94/62. So that not the norm for me. Should I be concerned? I am a bit worried.

Share this post


Link to post
Share on other sites

I can't speak from my own experience since I don't have POTS but can tell you a little of my daughter's experience with medication. She had low blood pressure even before starting meds, not much different than what yours is on medication. She was started on fludrocort for the low blood pressure until she was diagnosed. She was put on metoprolol tartrate (beta blocker) for the tachycardia. She has done well with her meds and felt mostly benefits. After a few months her resting heart rate went down to the mid to upper 40's (not her usual) and her blood pressure dropped to 80/40 sometimes when she was sitting. So she needed to lessen her beta blocker, even though she wasn't getting uncomfortable symptoms. It sounds like you might have experienced a sudden change and your body is responding to this drop. It may have been too high of a dose to start or it may just take a few days for your body to adjust. Since it is so uncomfortable and concerns you I would check with your doctor on Monday and let him know your response to the new meds. I'm thinking that your response might not be unusual at this point but hopefully someone that has experienced this can address that for you. You may also want to post what medication you are on and the dose so maybe someone that is on that medication can give their take on it. I realize that you are very uncomfortable with this reaction, and it certainly doesn't feel like the med is going to help but hopefully with some time and tweaking you will get some benefits.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...